# SDR AALA20120729001

- Difficulty date: July 28, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 75,947 hours, 12,118 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED WEATHER RADAR FAILED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WEATHER RADAR CONTROL PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
